Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Collocation methods for nonlinear Volterra integro-differential equations with infinite delay
HTML articles powered by AMS MathViewer

by Hermann Brunner PDF
Math. Comp. 53 (1989), 571-587 Request permission


In this paper we study the numerical solution of nonlinear Volterra integro-differential equations with infinite delay by spline collocation and related Runge-Kutta type methods. The kernel function in these equations is of the form $k(t,s,y(t),y(s))$, with a representative example given by Volterra’s population equation, where we have $k(t,s,y(t),y(s)) = a(t - s) \cdot G(y(t),y(s))$.
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 571-587
  • MSC: Primary 65R20; Secondary 45D05, 92A15
  • DOI:
  • MathSciNet review: 979936